MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3233/bd-150410

Медицинская библиотека · Breast disease · 2015

A rare avascolar osteonecrosis of the knee related to biphosphonate treatment in a patient with metastatic breast cancer.

Rossi Lorenzo, Lascio Simona Di, Kouros Michail, Pagani Olivia

Клинический случайСтатьяПеревод в очереди

Аннотация

Bisphosphonates are widely used both in the multidisciplinary management of bone metastases, especially osteolytic lesions from solid tumors or multiple myeloma, and of osteoporosis.Aseptic osteonecrosis, especially of the jaw, is among the well-known, although uncommon, side effects of bisphosphonates. Osteonecrosis of other bones has been very rarely reported with the use of bisphosphonates.We describe a rare case of osteonecrosis of the distal femur associated with the use of bisphosphonates in a 74 years old female patient with metastatic breast cancer.

Для цитирования: Rossi Lorenzo, Lascio Simona Di, Kouros Michail, Pagani Olivia. A rare avascolar osteonecrosis of the knee related to biphosphonate treatment in a patient with metastatic breast cancer.. Breast disease. 2015. DOI: 10.3233/bd-150410.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.